# SDR 96ZZZX1991

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N145CP
- Make and model: Cessna 421C
- Aircraft serial: 421C0329
- System (JASC): 6122 · Propeller Governor
- Part: Drive Disc
- Part number: B20431
- Condition: Cracked
- Location: Governor
- Component: Mcauly, DCFS290D2BT6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GOVERNOR DAMPENER DRIVE DISC CRACKED.  SUSPECT CAUSE AS POSSIBLE DETONATION OF ENGINE.
